# SDR 2020FA0000122

- Difficulty date: December 7, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N3019S
- Make and model: Robsin R22
- Aircraft serial: 4150
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: A6531
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED 2 PER VIBRATION.  INSPECTION FOUND RUBBER SURROUNDING STEEL BUSHING ON ONE OF FOUR MAIN GEAR BOX MOUNTS HAD FAILED ALLOWING EXCESS MOVEMENT OF MAIN ROTOR DRIVE SYSTEM.
